# SDR 2016F00229

- Difficulty date: November 3, 2016
- Submitted: November 3, 2016
- Operation: General aviation
- Aircraft: N667MB
- Make and model: Lear 55LEAR
- Aircraft serial: 103
- Aircraft time: 10,212 hours, 8,544 cycles
- Engine: Garrtt TFE7313A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Worn
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST HYDRAULIC FLUID.  FOUND HYD LINE WORN.
